Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 4, 2019, 8:04 PM EDT for Ocean County, New Jersey. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2019, 8:04 PM EDT (00:04 UTC)
- Expired
- Sep 4, 2019, 8:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 24 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 8:08 PM EDT | TSTM WND DMG | 1 S Beachwood, NJ | SOME TREES DOWN ON THE SOUTH SIDE OF BEACHWOOD. TIME ESTIMATED FROM RADAR. |
| Sep 4, 8:14 PM EDT | TSTM WND DMG | 2 Ssw Bayville, NJ | A FEW TREES DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1460 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.8
The text
As transmitted.
803
WWUS81 KPHI 050004
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
804 PM EDT Wed Sep 4 2019
NJZ020-026-050045-
Coastal Ocean-Ocean-
804 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...
At 804 PM EDT, a strong thunderstorm was located over Bamber Lake, or
near Toms River, moving east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Toms River, Beachwood, Seaside Heights, Holiday City-Berkeley, Bamber
Lake, Holiday City South, Pine Ridge At Crestwood, Dover Beaches
South, South Toms River, Island Heights, Silver Ridge, Crestwood
Village, Gilford Park, Holiday City, Holiday Heights and Waretown.
This includes Garden State Parkway between mile markers 72 and 83.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3980 7409 3991 7409 3990 7414 3986 7413
3981 7417 3977 7410 3979 7414 3980 7418
3976 7410 3975 7411 3989 7439 3999 7435
3998 7412 3995 7411 3993 7415 3993 7412
3992 7411 3992 7408 3998 7407
TIME...MOT...LOC 0004Z 286DEG 19KT 3991 7429
$$
StaarmannWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 4, 6:40 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Sep 4, 6:40 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 640 PM EDT Wed Sep 4 2019 .SYNOPSIS... A cold front will cross the region tonight before stalling to our south. High pressure builds toward the Mid-Atlantic on Thursday. Hurricane Dorian will cross eastern North Carolina on Friday before moving quickly to the northeast and past our area Friday night. A weak cold front will move through the region later Saturday, followed by a return to high pressure for Sunday into the new week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 630 PM...Some storms developing near I-95 corridor and some of these could still be strong to severe early this evening as the front moves south. However not much developed farther north in the area that was in the Watch so this has been cancelled. The cold front will move SE into the Delaware Valley around dusk then offshore NJ/DE by 10PM or so. Drier and cooler air will arrive behind the front. Clouds will decrease late and with the dry air, not much in the way of fog is expected overnight. Low will drop into the low/mid 50s N/W and low/mid 60s across srn NJ and Delmarva. Winds will shift to NW this evening behind the front then the go N or NE towards dawn. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... The cold front will be SE of the area Thursday morning while weak high pressure builds to the north. Hurricane Dorian will be moving slowly N/NE along the S Carolina coast. The (thicker/lower) clouds in advance of Dorian will be arriving across Delmarva during the morning and into NJ/ern PA by afternoon. A slowly increasing NE winds will also our region. A couple showers may arrive across srn NJ and Delmarva late, so some chc pops are in the fcst for these areas attm. It will be cool on Thursday with highs only in the low/mid 70s. Winds will be mostly northeast at 10 to 15 mph, but gusts around 25 mph are expected along the DE/NJ coastal areas. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... The main feature of this period is what will occur with Hurricane Dorian as it makes it way up the Mid-Atlantic coastline. Current NHC tracks Dorian through eastern North Carolina on Friday, crossing Hatteras and then pushing up the Mid-Atlantic coast on Friday and continuing into the North Atlantic waters on Saturday. Based on the current forecast track, we would likely start to see some of Dorian's rain arrive Thursday night with the bulk of the impacts not felt until Friday. The majority of the impacts will be along the immediate coast due to their proximity to the storm and the further inland you go there will be less impacts. Rainfall will be heavy at times and around 1 to 3 inches of rain may fall, with the heaviest across southern Delaware and up along the New Jersey coast. Winds will ramp up quickly, especially along the coast and winds of 30 to 40 mph with gusts around 50 mph are possible, again mainly right along the coast. The main takeaway with Dorian is keep an eye on the forecast and monitor the track of the storm. Impacts are closely tied to just where the storm goes so if it stays further or closer to our area, the impacts will change. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This evening...Scattered thunderstorms will continue to move across the region with MVFR and psbl IFR with any tstm. Winds will be mostly S or SW this evening and then turn W or NW once the tstms/showers move thru. Improving conditions late. Tonight...VFR returning to the terminals as tstms move away. NW winds will bring in drier air overnight. After midnight, winds will become N then NE. High clouds increasing across Delmarva and srn NJ towards dawn. Thursday...VFR expected. Increasing clouds from SE to NW thru the late morning and afternoon. A few showers are possible late across Delmarva and srn NJ. I have not included them in the 18Z tafs however, since chance is low. Outlook... Thursday night and Friday...MVFR ceilings along with some possible rain developing for a time mainly at MIV and ACY especially on Friday, otherwise VFR ceilings. Northeast winds 5-15 knots Thursday, increasing to 10-20 knots Friday with higher gusts especially at MIV and ACY. Winds becoming north to northwest Friday night and diminishing. Saturday and Sunday...VFR. Northwest winds 10 knots or less Saturday, then light west-northwest Sunday. && .MARINE... Winds and seas slowly increasing out ahead of a cold front which will cross the waters early tonight. Winds and seas will locally be higher with the tstms, but overall conditions will remain below SCA tonight. Seas on the ocean will be 3 to 4 ft. SMW may be issued for tstms this evening. Winds will shift from SW before the front to NW behind it. Later tonight, winds will become N. Thursday...Sub-SCA, but winds will increase from the N then NE thru the afternoon. Showers will arrive across the srn NJ and DE waters late during the afternoon. Seas mostly 3 to 4 ft on the ocean. Outlook... Thursday night through Friday...Strong northeast winds developing, especially Friday, with dangerous seas. Wind gusts of 35-45 knots are probable, with these peaking during Friday. Gusts in excess of 50 knots are possible, mainly across the Delaware and extreme southern New Jersey coastal waters. The winds become north and diminish during Friday night. Saturday and Sunday...Northwest winds rapidly diminish Saturday, then becoming southwesterly at night and Sunday. Rip Currents... We are expecting a somewhat chaotic swell pattern for today, with swells arriving from the east, southeast and south. As a result, we will carry a moderate risk for the development of dangerous rip currents. Otherwise, there will be a southerly wind at the beaches increasing around 15 MPH with breaking waves around 3 feet. At least a moderate risk for the development of dangerous rip currents Thursday, then a high risk is anticipated for Friday as the center of Hurricane Dorian passes by our region well offshore. The large swells and gusty onshore winds will result in dangerous surf and rip currents. The conditions are expected to improve over the weekend. && .TIDES/COASTAL FLOODING... A prolonged onshore flow is expected from Thursday into Friday night. As a result, water will build up along the coast. We may experience some minor tidal flooding along the coasts of Delaware and New Jersey Friday afternoon. Depending on the forward speed of Dorian, we will need to keep an eye on Friday night's high tide and possibly Saturday afternoon's high tide for additional minor flooding. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...Fitzsimmons/O'Hara Short Term...O'Hara Long Term...Gorse/Meola Aviation...Gorse/Iovino Marine...Gorse/Iovino/Meola Tides/Coastal Flooding...
Hazardous weather outlook, Sep 4, 6:36 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 636 PM EDT Wed Sep 4 2019 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021- PAZ054-055-060>062-070-071-101>106-052245- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Cumberland-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 636 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Some thunderstorms this evening could produce locally strong to damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-NJZ013-020-022-023-027-052245- Inland Sussex-Western Monmouth-Ocean-Atlantic-Cape May- Southeastern Burlington- 636 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Some thunderstorms this evening could produce locally strong to damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Gusty onshore winds are anticipated late Thursday and especially Friday, and some coastal flooding is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-052245- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 636 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Dangerous surf and rip currents along with strong winds are anticipated for Thursday and especially Friday, and some coastal flooding and beach erosion is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-052245- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 636 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Some thunderstorms this evening could produce locally strong to damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Dangerous seas and strong winds are probable later Thursday and especially Friday, particularly for the Atlantic coastal water zones. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Sep 4, 7:16 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
716 PM EDT Wed Sep 4 2019
NJZ013-014-042330-
Eastern Monmouth-Western Monmouth-
716 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
At 716 PM EDT, a strong thunderstorm was located over Middletown, or
8 miles southwest of Sandy Hook, moving east at 30 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Long Branch, Middletown, Tinton Falls, Holmdel, Red Bank, Keansburg,
Highlands, Elberon, Navesink, Lincroft, Eatontown, West Long Branch,
Rumson, Little Silver, Oceanport, Shrewsbury, Deal, North Middletown
and Oakhurst.
This includes Garden State Parkway between mile markers 108 and 116.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4026 7399 4025 7399 4035 7420 4046 7418
4045 7416 4046 7413 4041 7400 4044 7399
4044 7398 4039 7398 4039 7401 4037 7400
4038 7397
TIME...MOT...LOC 2316Z 285DEG 24KT 4037 7412
StaarmannSpecial weather statement, Sep 4, 7:19 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
719 PM EDT Wed Sep 4 2019
NJZ018-019-027-050000-
Northwestern Burlington-Camden-Southeastern Burlington-
719 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMDEN AND CENTRAL
BURLINGTON COUNTIES...
At 718 PM EDT, a strong thunderstorm was located over Evesham, or 13
miles east of Gloucester City, moving east at 30 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Evesham, Voorhees, Medford, Lindenwold, Berlin, Tabernacle, Shamong,
Springdale, Wharton State Forest, Atsion, Greentree, Marlton,
Leisuretowne, Chatsworth, Old Halfway, Marlton Lakes, Echelon,
Ramblewood, Stratford and Clementon.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3964 7452 3972 7473 3973 7473 3972 7475
3982 7500 3991 7497 3994 7486 3987 7444
3985 7443
TIME...MOT...LOC 2318Z 285DEG 24KT 3987 7487
StaarmannSpecial weather statement, Sep 4, 7:47 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
747 PM EDT Wed Sep 4 2019
NJZ017>019-027-050030-
Northwestern Burlington-Camden-Southeastern Burlington-Gloucester-
747 PM EDT Wed Sep 4 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...NORTHEASTERN
GLOUCESTER AND WEST CENTRAL BURLINGTON COUNTIES...
At 747 PM EDT, strong thunderstorms were clustered over Woodbury, or
near Gloucester City, moving east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Camden, Gloucester City, Cherry Hill, Evesham, Deptford, Voorhees,
West Deptford, Glassboro, Lindenwold, Hammonton, Bellmawr, Woodbury,
Pitman, Berlin, Paulsboro, Magnolia, Westville, Woodbury Heights,
National Park and Brooklawn.
This includes the following highways...
Atlantic City Expressway between mile markers 30 and 44.
Interstate 295 in New Jersey between mile markers 18 and 34.
New Jersey Turnpike near exit 3.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3967 7480 3963 7485 3978 7529 3987 7521
3988 7519 3988 7515 3991 7513 3989 7471
TIME...MOT...LOC 2347Z 282DEG 19KT 3983 7511
StaarmannSpecial weather statement, Sep 4, 7:50 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
750 PM EDT Wed Sep 4 2019
DEZ001-002-MDZ008-012-050030-
Kent-New Castle-Cecil-Kent-
750 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN KENT AND SOUTHEASTERN CECIL
COUNTIES...
At 750 PM EDT, a strong thunderstorm was located near Hollywood
Beach, or 8 miles east of Aberdeen Proving Ground, moving east at 20
mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Middletown, Clayton, Cecilton, Warwick, Sassafras, Green Spring,
Bohemias Mills, Delaney Corner, Cayots, Massey, Hollywood Beach,
Townsend, Galena and Odessa.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3943 7600 3946 7601 3947 7600 3952 7598
3949 7559 3946 7559 3922 7568 3939 7604
TIME...MOT...LOC 2350Z 287DEG 20KT 3945 7596
StaarmannSpecial weather statement, Sep 4, 7:59 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
759 PM EDT Wed Sep 4 2019
NJZ020-026-027-050045-
Coastal Ocean-Ocean-Southeastern Burlington-
759 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OCEAN AND SOUTHEASTERN
BURLINGTON COUNTIES...
At 759 PM EDT, a strong thunderstorm was located near Chatsworth, or
23 miles southwest of Toms River, moving east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Barnegat, Shamong, Tuckerton, Wharton State Forest, Atsion,
Brookville, Warren Grove, Bass River State Forest, Chatsworth, Old
Halfway, Penn State Forest, Beach Haven West, Ocean Acres, Manahawkin
and Waretown.
This includes Garden State Parkway between mile markers 56 and 74.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3979 7418 3975 7419 3975 7420 3974 7419
3960 7427 3961 7428 3960 7432 3973 7474
3977 7479 3982 7475 3989 7461 3984 7414
TIME...MOT...LOC 2359Z 287DEG 19KT 3978 7456
StaarmannSpecial weather statement, Sep 4, 8:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
804 PM EDT Wed Sep 4 2019
NJZ020-026-050045-
Coastal Ocean-Ocean-
804 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...
At 804 PM EDT, a strong thunderstorm was located over Bamber Lake, or
near Toms River, moving east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Toms River, Beachwood, Seaside Heights, Holiday City-Berkeley, Bamber
Lake, Holiday City South, Pine Ridge At Crestwood, Dover Beaches
South, South Toms River, Island Heights, Silver Ridge, Crestwood
Village, Gilford Park, Holiday City, Holiday Heights and Waretown.
This includes Garden State Parkway between mile markers 72 and 83.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3980 7409 3991 7409 3990 7414 3986 7413
3981 7417 3977 7410 3979 7414 3980 7418
3976 7410 3975 7411 3989 7439 3999 7435
3998 7412 3995 7411 3993 7415 3993 7412
3992 7411 3992 7408 3998 7407
TIME...MOT...LOC 0004Z 286DEG 19KT 3991 7429
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:03 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 57 min |
| Sep 4, 8:10 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 23 min |
| Sep 4, 8:16 PM EDT | Special Marine Warning | PHI | 89 min | |
| Sep 4, 8:16 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 59 min |
| Sep 4, 8:19 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 41 min |
| Sep 4, 8:20 PM EDT | Special Weather Statement | PHI | Ocean | 40 min |
| Sep 4, 8:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 83 min |
| Sep 4, 8:40 PM EDT | Special Marine Warning | PHI | 95 min | |
| Sep 4, 8:54 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 81 min |
| Sep 4, 9:01 PM EDT | Special Marine Warning | PHI | 105 min | |
| Sep 4, 9:14 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 46 min |
| Sep 4, 9:56 PM EDT | Special Weather Statement | PHI | Cumberland | 49 min |
| Sep 4, 10:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Sep 5, 3:32 AM EDT | Small Craft Advisory | PHI | 67 hr | |
| Sep 5, 3:44 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 41 hr |
| Sep 5, 3:20 PM EDT | Tropical Storm Warning | PHI | 29 hr | |
| Sep 5, 3:22 PM EDT | High Surf Advisory | PHI | Atlantic, Cape May, Monmouth, Ocean | 42 hr |
| Sep 4, 8:13 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 62 min |
| Sep 4, 10:03 PM EDT | Special Weather Statement | PHI | Queen Anne's | 42 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.